RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 176, Number 1, Pages 46–49 (Mi dan33309)  

MATHEMATICS

Nonlinear abstract hyperbolic equations

S. Ya. Yakubov

Institute of Applied Mathematics and Mechanics AS of AzSSR

Full text: PDF file (514 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.947.35
Presented: A. N. Tikhonov
Received: 09.01.1967

Citation: S. Ya. Yakubov, “Nonlinear abstract hyperbolic equations”, Dokl. Akad. Nauk SSSR, 176:1 (1967), 46–49

Citation in format AMSBIB
\Bibitem{Yak67}
\by S.~Ya.~Yakubov
\paper Nonlinear abstract hyperbolic equations
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 176
\issue 1
\pages 46--49
\mathnet{http://mi.mathnet.ru/dan33309}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0221126}
\zmath{https://zbmath.org/?q=an:0174.46101}


Linking options:
  • http://mi.mathnet.ru/eng/dan33309
  • http://mi.mathnet.ru/eng/dan/v176/i1/p46

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:20
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019